# SDR AALA202309137962

- Difficulty date: August 21, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 64,245 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT Z ANGLE LOCATED AT BS 993 AND RBL 31.5. REPLACED ANGLE PER SRM 51-40-02, DWG 147A5700 AND AARD 51-00-05-1.
